Do not use for children under 12 years; with other products containing either paracetamol or antihistamines.
Ask your doctor before using if you have high blood pressure, are taking antidepressants, have heart problems, are pregnant, are taking any other medicines to treat cough and cold
Phenylephrine may cause sleeplessness in some people. Chlorepheniramine maleate (night tablet) may make you drowsy. If drowsy do not drive or operate machinery. Keep to the recommended dose.